Browsing by Author Hillman, Jonathan

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 20 of 50  next >
Issue DateTitleAuthor(s)Citation
20112-Knots With Solvable GroupsHillman, Jonathan; Mathematics & Statistics2-Knots With Solvable Groups, Journal of Knot Theory and Its Ramifications, vol.20, 7, 2011,pp 977-994
2011Alexander Polynomials of Ribbon LinksHillman, Jonathan; Mathematics & StatisticsAlexander Polynomials of Ribbon Links, Journal of Knot Theory and Its Ramifications, vol.20, 2, 2011,pp 327-331
2006Centralizers and normalizers of subgroups of PD3-groups and open PD3-groupsHillman, Jonathan; Mathematics & StatisticsCentralizers and normalizers of subgroups of PD3-groups and open PD3-groups, Journal of Pure and Applied Algebra, vol.204, 2, 2006,pp 244-257
2010Cofinitely hopfian groups, open mappings and knot complementsHillman, Jonathan; Bridson, Martin; Groves, Daniel; Martin, Gaven; Mathematics & StatisticsCofinitely hopfian groups, open mappings and knot complements, Groups, Geometry and Dynamics, vol.4, N/A,pp 693-707
2017Complements of connected hypersurfaces in S4Hillman, Jonathan; Mathematics & StatisticsComplements of connected hypersurfaces in S4, Journal of Knot Theory and Its Ramifications, vol.26, 2, 2017,pp 1740014-1-1740014-20
2002Deficiencies of lattices in connected Lie groupsHillman, Jonathan; Mathematics & StatisticsDeficiencies of lattices in connected Lie groups, Bulletin of the Australian Mathematical Society, vol.65,(N/A),2002,pp 393-397
2012Deformation retracts to the fat diagonal and applications to the existence of peak solutions of nonlinear elliptic equationsDancer, Edward (Norm); Hillman, Jonathan; Pistoia, A; Mathematics & Statistics; Mathematics & StatisticsDeformation retracts to the fat diagonal and applications to the existence of peak solutions of nonlinear elliptic equations, Pacific Journal of Mathematics, vol.256, 1, 2012,pp 67-78
2009Embedding 3-manifolds with circle actionsHillman, Jonathan; Mathematics & StatisticsEmbedding 3-manifolds with circle actions, Proceedings of the American Mathematical Society, vol.137, 12, 2009,pp 4287-4294
2014The F2- Cohomology Rings of Sol3-ManifoldsHillman, Jonathan; Mathematics & StatisticsThe F2- Cohomology Rings of Sol3-Manifolds, Bulletin of the Australian Mathematical Society, vol.89, 2, 2014,pp 191-201
2008Finitely dominated covering spaces of 3- and 4- manifoldsHillman, Jonathan; Mathematics & StatisticsFinitely dominated covering spaces of 3- and 4- manifolds, Journal of the Australian Mathematical Society, vol.84, N/A, 2008,pp 99-108
2007Finiteness conditions and PD_r-group covers of PD_n-complexesHillman, Jonathan; Kochloukova, D H; Mathematics & StatisticsFiniteness conditions and PD_r-group covers of PD_n-complexes, Mathematische Zeitschrift, vol.256, 1, 2007,pp 45-56
2011Geometric decompositions of 4-dimensional orbifold bundlesHillman, Jonathan; Mathematics & StatisticsGeometric decompositions of 4-dimensional orbifold bundles, Journal of The Mathematical Society of Japan, vol.63, 3, 2011,pp 871-886
2007Geometries and infrasolvmanifolds in dimension 4Hillman, Jonathan; Mathematics & StatisticsGeometries and infrasolvmanifolds in dimension 4, Geometriae Dedicata, vol.129,(1),2007,pp 57-72
2013The Groups of Fibred 2-KnotsHillman, Jonathan; Mathematics & StatisticsThe Groups of Fibred 2-Knots, Geometry and Topology Down Under, vol.597, 2013, pp. 281-294
2002An homology 4-sphere group with negative deficiencyHillman, Jonathan; Mathematics & StatisticsAn homology 4-sphere group with negative deficiency, LEnseignement Mathematique, vol.48,(N/A),2002,pp 259-262
2004Homomorphisms Of Nonzero Degree Between PD_n-GroupsHillman, Jonathan; Mathematics & StatisticsHomomorphisms Of Nonzero Degree Between PD_n-Groups, Journal of the Australian Mathematical Society, vol.77,(3),2004,pp 335-348
2017Indecomposable non-orientable PD3-complexesHillman, Jonathan; Mathematics & StatisticsIndecomposable non-orientable PD3-complexes, Algebraic and Geometric Topology, vol.17, N/A, 2017,pp 645-656
2017Indecomposable nonorientable PD<inf>3</inf>`complexesHillman, Jonathan; Mathematics & StatisticsIndecomposable nonorientable PD<inf>3</inf>`complexes, Algebraic and Geometric Topology, vol.17, 2, 2017,pp 645-656
2012Indecomposable PD3–complexesHillman, Jonathan; Mathematics & StatisticsIndecomposable PD3–complexes, Algebraic and Geometric Topology, vol.12, 2012, 2012,pp 131-153
2004An indecomposable PD_3-complex : IIHillman, Jonathan; Mathematics & StatisticsAn indecomposable PD_3-complex : II, Algebraic & Geometric Topology, vol.4,(N/A),2004,pp 1103-1109